International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 791-796

Fast complete locally convex linear topological spaces

Carlos Bosch,1,2 Jan Kucera,1 and Kelly McKennon1

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, WA, USA
2Instituto de Matematicas, UNAM, Mexico

Received 28 January 1986

Copyright © 1986 Carlos Bosch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This is a study of relationship between the concepts of Mackey, ultrabornological, bornological, barrelled, and infrabarrelled spaces and the concept of fast completeness. An example of a fast complete but not sequentially complete space is presented.